Polynomial based differential quadrature method for numerical solution of nonlinear Burgers' equation


KORKMAZ A., Dag İ.

JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol.348, no.10, pp.2863-2875, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 348 Issue: 10
  • Publication Date: 2011
  • Doi Number: 10.1016/j.jfranklin.2011.09.008
  • Title of Journal : JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
  • Page Numbers: pp.2863-2875

Abstract

Nonlinear Burgers' equation is solved using polynomial based differential quadrature method (PDQ). Numerical simulations are studied for three well known test problems, namely shock-like solution, travelling wave and sinusoidal disturbance solutions of Burgers' equation. Obtained numerical results of the first and the third test problems are compared with some earlier numerical results. Discrete root mean square error norm and maximum error norm are computed for the first two test problems and a comparison with some earlier works is given. Crown Copyright (C) 2011 Published by Elsevier Ltd. on behalf of The Franklin Institute All rights reserved.